Management of Pediatric Post-renal Transplant Erythrocytosis With Enalapril: A Case Report.
Аннотация
Post-transplant erythrocytosis (PTE) is a well-documented complication in adult renal transplant recipients but is less commonly reported in pediatric cases. We present an eight-year-old female patient with end-stage renal disease (ESRD) secondary to immune complex-mediated glomerulonephritis, who developed erythrocytosis 10 months after a deceased donor kidney transplant. Despite normal erythropoietin levels and mild obstructive sleep apnea, her hemoglobin (17 g/dL) and hematocrit (52%) remained elevated. She was initially treated with enalapril (2.5 mg daily), leading to hemoglobin normalization, later switched to losartan (titrated to 50 mg daily) for hypertension and proteinuria. Over five years, her hemoglobin has remained within the target range (11.5-14.5 g/dL), with controlled blood pressure and proteinuria. This case highlights the successful long-term management of pediatric PTE with renin-angiotensin system blockade while preserving graft function.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.